Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

troubledface

Veteran Member
  • Total Reviews

    0
  • Content Count

    68
  • Joined

  • Last visited

Everything posted by troubledface

  1. i had almost perfect skin, from doing accutane twice. then i started antidepressents and a week andhalf into taking them, BOOM. my skin is disgusting. has any one else had any problems with antidepressent related acne? and i really dont think it hadanything to do with the accutane, it looked like i was gonna be clear for at least a few more months....
  2. Ive heard at least 5 people say cottage cheese helps their skin. I always thought dairy was bad for it. What do you think? Do any of you eat it?
  3. i got a small rash on my wrist but after a few days it went away, i think it happens a lot for people on tane
  4. I just got it too! for me its amazing. first time i used it i was like yes!!!! give it some time, its great stuff. it doesnt seem to make me break out either. for me its the best cleanser and lotion (the tinted green stuff) is the best ive ever used
  5. Id say do it. Thers a big chance it wont ever come back and even IF it does come back, it will be milder.
  6. What bull. Maybe it comes back worse for 1 in 500 people but IF it does come back, it comes back milder. aaaaanddddddd your liver repairs itself. what a crappy article.
  7. I wondering if all this stuff we are doing to our faces, like burning it with topicals and over drying it and taking antibiotics,all this stuff from perscriptions, are we going to look old and wrinkley by the time we are 30? i mean i dont know about you but ive put my skin through a lot. what do you think?
  8. get eye drops for red eyes and eyedrops for moisture, switch off and itll go away visine is good
  9. accutane. im fully and thoroughly behind it and i think a lot of people would agree. its worth it a few annoying side effects.
  10. also- next to a gentle shampoo, really try not to wash your hair as often as your would. (you dont really need to anyway because your hair is most likely dry) the natural oils that your scalp produce will help it from thinning also if your hair just looks dry and crappy find "shine" products or oils you can put in your hair mines a little thinner but its not so bad because i have really think hair to begin with dandruff shampoo every other day or two and some oil, im fine *thick hair
  11. eye drops. VISINE is great and when they are dry and itchy it feels so good to put eye drops in them. (im on accutane too.)
  12. For me thats the worst side effect- flushing. I haaaaaaaaate having a red face. I find drinking a lot a lot a lot of water helps and NO SUN. Standing in the sun for more than five minutes can trigger it.
  13. I dont know a lot about antidepressents because I havent ever been on them but one of my best friends was put on them, zoloft or paxil i cant remember and her skin got really bad and she gained some weight. it can mess with your hormones i assume. and when two years she got off them, she was able to lose the weight and her skin got better. crazy coincidence? i dont know..... maybe it doesnt happen to everyone but i think its definately a possibilty
  14. i didnt realize and i didnt get a blood test or have a doctors appointment set up and i ran out! so i wont be going for a week. yaaaaaay ill be expecting a breakout! daaaamnit. oh well at least my skin will have a break from being so dry.
  15. I was on it for 5 months, 60-80 mgs. I was perfectly clear for3months but it slowly crept back ( a lot more mildly) im on it again and i think the results will last this is mytheory-for teenagers, especially girls its a little more likely to come back. if your at the climax of puberty you are less likely to see amazing effects because your hormones are still crazy. especially girls with their periods and all.
  16. Yeah hemight and if you really want it then just go to a different derm and keep trying. i had a little worse than mildand after acourse ofaccutane i was cleared then it came back. milder, but definately back. So when i went to the derm again i asked for accutane even though myface was almost clear and he gave it to me.Im on it now. If its mild but persistant, accutane is the way to go. (I am the queen of having tried everything, lol)
  17. On tazorac i had nothing but one long breakout,the 3 months i was on it but good luck!
  18. ive been on accutane twice (on it now) and i chose abstinence not the pill, thats why im curious.
  19. your red marks wont fade on accutane, thats for sure, in fact you may get more red marks but when you get off it i think it may help fade them. i never really scarred before i took accutane, then when iwent on it, had an initial breakout i got red marks, but after they were completely gone (and so was my acne). and even if your redmarks dont go away, youll hopefully have a clear face. good luck
  20. you'll start to notice the side effects are milder even after just a few days of not taking it. they go away as each day without it passes. for me they were completely gone 2-3 weeks after, so were my redmarks and so was the redness. yeah accutane (i did it a little over year ago, and am on my second course now) tends to make your face a little redder. you blush more easily. and the sun can turn your red instantly and it takes awhile to go away. for me this is the worst side effect, i haaaaaaaat
  21. while taking accutane, i wonder if its better to be on a birth control pill. will it maintain it if you continue it after your course? or does it make it worse because it can make you break out. what are your feelings and/or experiences, does it even matter
  22. dont worry, finish your course, and within a few weeks of not taking it your red marks will begin to fade. mine were gone within 2 weeks, and a month after being off of it my skin was perfect (sure it came back after just 3 months) but it was perfection. good luck, and just get through it. *i never really scarred before so when i was getting bad breakouts all through my course and getting redmarks, i panicked but it was all ok when i finished
  23. yea its a great thing to use. and if its drying at all, use purpose face lotion, thats great too
  24. Im on 40mg, my second course. I dont want the dry lips or the headaches or the trouble sleeping or the little phases of mild sadness. I just want clear skin. What do you think would happen if i just took a pill every few days. like a 20mg every three days? for a long time? just curious. i know its not good to self perscribe but, i dont want it. its inconviencing me (oh yeah BAD initial breakout) ive been on it for 3 weeks about.
  25. After taking a nap and showering somehow my skin looks so much better than this morning... i know its only been 5 days but i think im going to get away without a breakout the corners of my nose are a little dry but the rest of my face is normal besides bumps and a red mark from a pimple, its alright im going to try getting more sleep and drinkin gmore water. eeeeeeeeeekkkk i wish 5 months was done, i cant wait.
×